Resolution of Ecchymotic Lesions due to Fluoxetine and Escitalopram after Introduction of Reboxetine


Kocbiyik S., Batmaz S., Turhan L., Yuncu O. A. , ÇAYKÖYLÜ A.

CUKUROVA MEDICAL JOURNAL, vol.40, pp.90-93, 2015 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 40
  • Publication Date: 2015
  • Title of Journal : CUKUROVA MEDICAL JOURNAL
  • Page Numbers: pp.90-93

Abstract

Antidepressants, frequently prescribed in depression and anxiety disorders, are known to be risk factors for an increase in bleeding. Yet, unfavourable effects of selective serotonin reuptake inhibitor (SSRI) treatment on hemostasis have rarely been reported. The most frequently reported side effects of SSRIs on the hematologic system are prolonged bleeding time, impaired thrombocyte aggregation and activity. Here we present a case in whom ecchymotic lesions occurred with esscitalopram and fluoxetine and resolved with reboxetine.